Publicationes mathematicae, 0033-3883

Journal

ISSNs0033-3883

Research output

  1. 2015
  2. Published

    On the characterization of Pethő's Loudspeaker

    Weitzer, M. F., 2015, In : Publicationes mathematicae. 2015, 87, 1-2

    Research output: Contribution to journalArticleResearchpeer-review

  3. 2011
  4. Published

    Shift radix systems for Gaussian integers and Pethoe's loudspeaker

    Brunotte, H., Kirschenhofer, P. & Thuswaldner, J., 2011, In : Publicationes mathematicae. 79, p. 341-356

    Research output: Contribution to journalArticleResearchpeer-review

  5. 2010
  6. Published

    Beta-continued fractions over Laurent series

    Jellali, M., Mkaouar, M., Scheicher, K. & Thuswaldner, J., 2010, In : Publicationes mathematicae. 77, 3/4, p. 443-463

    Research output: Contribution to journalArticleResearchpeer-review

  7. 2007
  8. Published

    On a parametrized family of relative Thue equations

    Kirschenhofer, P., Lampl, C. & Thuswaldner, J., 2007, In : Publicationes mathematicae. 71, p. 101-139

    Research output: Contribution to journalArticleResearchpeer-review